# SDR CA010726035

- Difficulty date: July 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,673 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Part number: 350A61131201
- Condition: Corroded
- Location: Bucket Release
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO PERFORM WATER BUCKET OPERATIONS (FIRE SUPPRESSION) DUE TO ELECTRICAL DEFECT. TROUBLESHOOTING CARRIED OUT ON SYSTEM AND PRINTED CIRCUIT BOARD 25 IDENTIFIED AS CAUSE DUE TO HAEAVY CORROSION ON CONTACT POINTS OF BOARD. BOARD WAS REPLACED WITH NEW UNIT AND SYSTEM CHECKED SERVICEABLE. THIS BOARD ALSO CONTROLS OTHER AIRCRAFT SYSTEMS SUCH AS COMMUNICATIONS, CARGO HOOK OPERATIONS, ETC. IT IS CURRENTLY NOT PART OF THE MANUFACTURE'S INSPECTION PROGRAM AS A POINT OF INSPECTION.
